Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 57, NWS Paducah, KY

June 17, 2009Christian County, Todd County, Kentucky

NWS Paducah, KY issued this tornado warning at Jun 17, 2009, 7:11 PM CDT for Christian County, Todd County, Kentucky. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2009, 7:11 PM CDT (00:11 UTC)
Expired
Jun 17, 2009, 7:45 PM CDT
In force
34 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Christian County, KY, Todd County, KY

What was reported inside it

TimeReportWhereRemark
Jun 17, 7:25 PM CDTTORNADO6 S Elkton, KY...UNCONFIRMED...REPORTS OF SMALL TORNADO GOING UP AND DOWN ALONG HIGHWAY 181 HALFWAY BETWEEN THE COMMUNITIES OF ELKTON AND GUTHRIE.
Jun 17, 7:47 PM CDTFUNNEL CLOUDTrenton, KYPOSSIBLE FUNNEL CLOUD REPORTED ON THE EAST SIDE OF TRENTON.
Jun 17, 7:47 PM CDTHAIL 1.25Trenton, KYHALF DOLLAR HAIL REPORTED ALONG ALLISON ROAD AND HIGHWAY 848.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 3:36 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3707 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3707 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 180011
TORPAH
KYC047-219-180045-
/O.NEW.KPAH.TO.W.0057.090618T0011Z-090618T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
711 PM CDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 745 PM CDT.

* AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES         
  NORTHWEST OF GUTHRIE...MOVING SOUTHEAST AT 10 MPH. SPOTTERS        
  REPORTED A FUNNEL CLOUD NER TRENTON AT 706 PM.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  GUTHRIE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS EITHER IN A BASEMENT OR INTERIOR ROOM ON THE
LOWEST FLOOR OF A HOME OR BUILDING. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3665 8710 3664 8723 3673 8734 3681 8728
      3668 8707
TIME...MOT...LOC 0010Z 316DEG 11KT 3672 8724

$$
2 follow-up statements
000 
WWUS53 KPAH 180030
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
730 PM CDT WED JUN 17 2009

KYC047-219-180045-
/O.CON.KPAH.TO.W.0057.000000T0000Z-090618T0045Z/
CHRISTIAN KY-TODD KY-
730 PM CDT WED JUN 17 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN
TODD AND SOUTHEASTERN CHRISTIAN COUNTIES IN SOUTH CENTRAL KENTUCKY...

AT 725 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO SKIPPING 
UP AND DOWN ALONG HIGHWAY 181 ELKTON AND GUTHRIE.  THE STORM WAS 
LOCATED NEAR GUTHRIE...MOVING SOUTHEAST AT 15 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3665 8710 3664 8723 3673 8734 3681 8728
      3668 8707
TIME...MOT...LOC 0028Z 316DEG 11KT 3668 8719

$$
000 
WWUS53 KPAH 180036
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
736 PM CDT WED JUN 17 2009

KYC047-219-180047-
/O.EXP.KPAH.TO.W.0057.000000T0000Z-090618T0045Z/
CHRISTIAN KY-TODD KY-
736 PM CDT WED JUN 17 2009

...THE TORNADO WARNING FOR SOUTHERN TODD AND SOUTHEASTERN CHRISTIAN
COUNTIES IN SOUTH CENTRAL KENTUCKY WILL EXPIRE AT 745 PM CDT...

LAT...LON 3665 8710 3664 8723 3673 8734 3681 8728
      3668 8707
TIME...MOT...LOC 0037Z 316DEG 11KT 3666 8717

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 17, 3:21 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 17, 3:21 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
321 PM CDT WED JUN 17 2009

.SHORT TERM...
/TONIGHT/
WEAK LINE OF CONVERGENCE AIDED BY A DISTURBANCE PASSING THROUGH
IN WNWLY FLOW IS TRIGGERING SHRA/TSRA FROM NORTH OF JACKSON MO
EAST TO NEAR MADISONVILLE KY THIS AFTERNOON. ALTHOUGH THERE IS
PLENTY OF INSTABILITY TODAY...FREEZING LEVELS ARE VERY HIGH AND
THE BEST SHEAR IS TO OUR EAST. IN ANY CASE THESE STORMS WILL
WEAKEN THIS EVENING WITH THE LOSS OF DAYTIME HEATING...AS RIDGING
BUILDS IN THE MID LEVELS. NEXT ITEM TO WATCH WILL BE THE MCS
EXPECTED TO BE HEADING INTO IOWA/NW MO TONIGHT. WHAT IS LEFT OF
THAT SYSTEM WOULD REACH THE WABASH VALLEY/SW IN BETWEEN 12Z AND
15Z THURSDAY MORNING...BUT GIVEN AXIS OF MID LEVEL FLOW AND
PLACEMENT OF STRONGER WIND FIELDS...EXPECT THAT THE MAJORITY OF
THE SYSTEM WILL PASS TO THE NORTHEAST OF OUR CWA WHILE WEAKENING.
OTHERWISE...RAISED LOW TEMPS TONIGHT GIVEN NEW MOS GUIDANCE AND
HIGHER DEWPOINTS ALREADY IN PLACE ACROSS THE LOWER OHIO VALLEY.

.LONG TERM...
/THURSDAY THROUGH SATURDAY/
SINCE THE FORECAST THE LAST COUPLE OF WEEKS HAS BEEN HIGHLY
INFLUENCED BY MISO/MESOSCALE PERTURBATIONS IN THE SURFACE/UPPER
LEVEL FLOW...I ANTICIPATE THAT THERE WILL BE SUBTLE VARIATIONS TO
THE NEAR TERM FORECAST BEFORE WE GET TO AN EXTENDED PERIOD OF
RELATIVELY DRY WEATHER FOR THE WFO PAH FORECAST AREA.

THE ONE SOLID SIGNAL FOR BOTH THE SHORT/MEDIUM RANGE DETERMINISTIC
AND ENSEMBLE GUIDANCE HAS BEEN THE DOMINANCE OF THE RIDGE ON
THURSDAY FOR MOST OF THE WFO PAH FORECAST AREA. THE CURRENT
EXTENSION OF THE LOW/MID LEVEL NW-SEWD ORIENTED RIDGE TO THE
NORTHEAST SHOULD SUPPRESS CONVECTION OVER MOST OF THE COUNTY
WARNING AREA ON THURSDAY...WITH THE EXCEPTION OF PARTS OF
SOUTHEAST ILLINOIS AND SOUTHWEST INDIANA. THE SHARP GRADIENT
MESHES WELL WILL WITH THE SOUTHERN EDGE OF THE DAY 2 SLIGHT RISK
AREA FROM THE NOAA STORM PREDICTION CENTER.

THE BIGGEST CONCERN THAT I HAVE PRIOR TO THE ONSET OF EXPECTED
THUNDERSTORMS AHEAD OF THE APPROACHING COLD FRONT ON FRIDAY IS THE
AMOUNT OF HEAT AND HUMIDITY TRAPPED UNDER THE RIDGE. MOST OF THE
GUIDANCE NUMBERS SUGGEST 1-2 DEGREES HIGHER ON MAX/MIN TEMPERATURE
AND DEWPOINT VALUES FOR THURSDAY AND FRIDAY. AT THIS TIME...I HAVE
RAISED TEMPERATURES/DEWPOINTS SLIGHTLY...BUT AM PROBABLY A LITTLE
LOWER THAN I SHOULD BE AT THIS TIME. THIS KEEPS APPARENT
TEMPERATURE VALUES /HEAT INDEX FOR THIS TIME OF YEAR/ BELOW
THRESHOLD FOR A HEAT ADVISORY. THE MIDNIGHT SHIFT WILL NEED TO
MONITOR DEWPOINTS TO DETERMINE WHETHER AN ADVISORY MAY BE WARRANTED.

PLAN TO KEEP MENTION OF HEAT INDEX VALUES IN CURRENT ZONE TEXT
PRODUCTS...AS WELL AS CONTINUE TO HIGHLIGHT IN THE HAZARDOUS
WEATHER OUTLOOK. I MAY ALSO HIGHLIGHT IN AN SPECIAL WEATHER
STATEMENT OR PUBLIC INFORMATION STATEMENT...SINCE THIS WOULD BE
THE FIRST...BUT BRIEF...HEAT EPISODE IN THE WFO PAH FORECAST AREA.

WITH RESPECT TO THE COLD FRONT...LEANED CLOSER TO THE SLIGHTLY
SLOWER ECMWF/SREF NUMERICAL GUIDANCE SOLUTIONS. THE PLACEMENT OF
POP/WEATHER IN SPACE AND TIME WILL LIKELY BE TEMPERED BY LOCAL
MESOSCALE THUNDERSTORM INTERACTIONS...BUT THE CURRENT GRIDDED
FORECAST SHOULD PROVIDE A TEMPLATE FOR THE MEAN LOCATION FOR RAIN
CHANCES FOR FRIDAY INTO SATURDAY. THE SOUTHERN HALF OF THE WFO PAH
FORECAST AREA MAY BE DRIER THAN EXPECTED ON FRIDAY...SO MAY END UP
ADJUSTING POPS/WEATHER FURTHER NORTHWARD WITH LATER FORECAST ISSUANCES.

/SUNDAY THROUGH NEXT THURSDAY/

THE MEAN POSITION OF THE UPPER RIDGE AXIS MOVES FROM THE LOWER
MISSISSIPPI VALLEY REGION INTO MISSOURI AND ILLINOIS EARLY NEXT
WEEK. THE GFS DETERMINISTIC OPERATIONAL RUNS TRY TO DEVELOP AN
SEMI-PERMANENT AXIS OF PRECIPITATION ALONG A PROGGED SHEAR AXIS
ALOFT AND AN IMPLIED CONVERGENCE ZONE AT THE SURFACE. AT THIS
TIME...I HAVE LOW CONFIDENCE IN THIS SOLUTION AND PREFER TO
UTILIZE THE HPC AND ECMWF MODEL SOLUTIONS.

WITH RESPECT TO TEMPERATURES...PLAN TO GO SLIGHTLY HIGHER WITH
MAX/MIN TEMPERATURES ALONG THE SOUTHERN AND SOUTHEAST EDGE OF THE
WFO PAH FORECAST AREA...REFLECTING THE INFLUENCE OF HIGHER
THICKNESSES IN THIS AREA.

&&

.AVIATION...
LAPS SHOW UNSTABLE MESO ENVIRONMENT CONDUCIVE TO PM THUNDERSTORM
DEVELOPMENT IN HEAT/HUMIDITY OF DIURNAL PEAK. BEST CHANCE ZONE
APPEARS TO BE OVERTOP BUILDING HEIGHTS/RIDGE IN ADVANCE OF RETURNING
WARM SECTOR BOUNDARY...IE CURRENTLY SHOWING UP ON RADAR JUST SOUTH
OF OUR ERN TAF SITES NAMELY ACROSS THE PENNYRILE REGION OF WKY. NAM
MODELS THIS CONVECTION AND SUGGESTS IT LASTS THRU THE DIURNAL
PEAK/DIMINISHES THEREAFTER. HAVE INCLUDED CB MENTIONS ALL TAFS BUT
THINKING RIGHT NOW IS THIS ACTIVE CONVECTION SHOULD MISS SITES
THEMSELVES. AFT THAT OTHER THAN MVFR FOG POSSIBLE AT CGI/PAH
LATE...RETURNING SLYS AND DIURNAL CU TOMORROW ARE THE ONLY OTHER
FEATURES OF NOTE THIS ISSUANCE.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

AVIATION...DH
SHORT TERM...AD
LONG TERM...SMITH
Hazardous weather outlook, Jun 17, 4:38 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
438 PM CDT WED JUN 17 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-181145-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
438 PM CDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

A SLIGHT RISK OF SEVERE STORMS CONTINUES TONIGHT FOR NEARLY ALL
OF THE OUTLOOK AREA....NORTHEAST OF A PIEDMONT AND NEW MADRID
MISSOURI LINE. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY HAZARDS
WITH ANY SEVERE STORMS THAT OCCUR THIS EVENING.

THE THUNDERSTORMS THAT HAVE OCCURRED LATE WEDNESDAY AFTERNOON
SHOULD DISSIPATE DURING THE EVENING. ADDITIONAL DEVELOPMENT OVER
THE MISSOURI VALLEY MAY IMPACT NORTHERN PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA AND NORTHWEST KENTUCKY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SLIGHT RISK OF SEVERE STORMS IS POSSIBLE ACROSS A SMALL PART OF
SOUTHWEST INDIANA...AND ADJACENT PARTS OF SOUTHEAST ILLINOIS AND
NORTHWEST KENTUCKY ON THURSDAY. THE MAIN HAZARDS WILL BE DAMAGING
WINDS AND HAIL.

OTHERWISE...HOT...HUMID AIR IS FORECAST TO SPREAD ACROSS THE REGION
THURSDAY AND FRIDAY. MAXIMUM HEAT INDEX VALUES BOTH AFTERNOONS
WILL TOP OUT NEAR 100 DEGREES. THIS WILL BE THE FIRST SIGNIFICANT
WAVE OF HEAT TO AFFECT THE REGION THIS SEASON.

A CHANCE OF THUNDERSTORMS ARE FORECAST ALONG AND AHEAD OF A COLD
FRONT THAT WILL SLOWLY MOVE SOUTH AND DISSIPATE ACROSS THE QUAD
STATE REGION FRIDAY AFTERNOON INTO SATURDAY.

ANOTHER SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED FRIDAY
AFTERNOON AND EVENING FOR THE ENTIRE OUTLOOK AREA. EARLY
INDICATIONS FROM THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA
SUGGEST THAT THE THUNDERSTORMS AHEAD OF THIS FRONT MAY BECOME
ORGANIZED AND EVOLVE INTO A SIGNIFICANT...LONG LIVED DAMAGING WIND
EVENT...KNOWN AS A DERECHO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING OVER
SOUTHWEST INDIANA AND WESTERN KENTUCKY...AND MAY BE NEEDED AGAIN
FRIDAY AFTERNOON AND EVENING.

RJP/SMITH

In the hours before

Local storm report, Jun 17, 4:02 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
402 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             GREENVILLE              37.21N 87.18W
06/17/2009  E0.75 INCH       MUHLENBERG         KY   LAW ENFORCEMENT

0315 PM     FLOOD            CENTRAL CITY            37.30N 87.13W
06/17/2009                   MUHLENBERG         KY   LAW ENFORCEMENT

            SEVERAL STREETS WITH MINOR FLOODING

&&

DLL
Local storm report, Jun 17, 4:24 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
424 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             OWENSBORO               37.76N 87.12W
06/17/2009  M1.00 INCH       DAVIESS            KY   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED BETWEEN THE BYPASS AND THE
            DOWNTOWN AREA. SEVERAL REPORTS OF SMALLER HAIL ALSO OVER
            THE PAST 10 MINUTES.

&&

DLL
Special weather statement, Jun 17, 5:41 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
541 PM CDT WED JUN 17 2009

KYZ015>017-020-021-172315-
MCLEAN-WEBSTER-HOPKINS-MUHLENBERG-CHRISTIAN-
INCLUDING THE CITIES OF...MADISONVILLE
541 PM CDT WED JUN 17 2009

...SIGNIFICANT WEATHER ADVISORY...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF DIME SIZE HAIL...AND STRONG WINDS 40
TO 50 MPH.  THIS STORM WAS LOCATED NEAR HANSON...MOVING SOUTHEAST AT
20 MPH. ANOTHER STORM WAS LOCATED NEAR NORTONVILLE...MOVING
SOUTHEAST AT 20 MPH.

SMALL HAIL IS EXPECTED...SO MOVE INDOORS TO A PLACE OF SAFETY.
Local storm report, Jun 17, 6:46 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
646 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             10 E HOPKINSVILLE       36.85N 87.31W
06/17/2009  M1.00 INCH       CHRISTIAN          KY   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED ALONG HIGHWAY 68/80 JUST WEST
            OF THE COMMUNITY OF FAIRVIEW.

&&

SMITTY
Local storm report, Jun 17, 6:51 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
651 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             10 E HOPKINSVILLE       36.85N 87.31W
06/17/2009  M1.75 INCH       CHRISTIAN          KY   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED JUST WEST OF FAIRVIEW IN
            CHRISTIAN COUNTY.

&&

SMITTY
Local storm report, Jun 17, 7:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
707 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     FUNNEL CLOUD     TRENTON                 36.72N 87.26W
06/17/2009                   TODD               KY   FIRE DEPT/RESCUE

            REPORTED OVER THE COMMUNITY BY FIRE/RESCUE TEAM THROUGH
            THE EMERGENCY MANAGERS OFFICE.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:18 PM CDTAreal Flood AdvisoryPAHChristian, Todd117 min
Jun 17, 7:43 PM CDTSevere Thunderstorm WarningPAHChristian, Todd32 min
Jun 17, 8:58 PM CDTSevere Thunderstorm WarningPAHChristian, Trigg27 min
Jun 17, 10:21 PM CDTAreal Flood AdvisoryPAHChristian, Trigg3 hr
Jun 17, 10:22 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Trigg23 min
Jun 17, 10:56 PM CDTSevere Thunderstorm WarningPAHCaldwell34 min
Jun 17, 11:00 PM CDTSevere Thunderstorm WarningPAHChristian, Trigg30 min
Jun 17, 11:11 PM CDTAreal Flood AdvisoryPAHHopkins109 min
Jun 17, 11:14 PM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Hopkins31 min
Jun 17, 11:21 PM CDTAreal Flood AdvisoryPAHCaldwell114 min
Jun 17, 11:42 PM CDTFlash Flood WarningPAHCaldwell, Christian, Hopkins, Trigg3 hr
Jun 18, 12:20 AM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Livingston, Lyon25 min
Jun 18, 12:52 AM CDTSevere Thunderstorm WarningPAHCaldwell, Lyon, Trigg23 min
Jun 18, 1:36 AM CDTSevere Thunderstorm WarningPAHLyon, Trigg39 min
Jun 18, 2:58 AM CDTSevere Thunderstorm WarningPAHHenderson, Union, Webster32 min
Jun 18, 4:06 PM CDTHeat AdvisoryPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more27 hr

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.